# SDR RRXA003596

- Difficulty date: January 3, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N795FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46103
- Aircraft time: 86,157 hours, 29,109 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fastener
- Condition: Missing
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND MISSING FASTENER ON THE RT UPPER WING THRU ACCESS HOLE 505C & THROUGH MID SPAR ACCESS HOLE 560C INSIDE TANK I/B BETWEEN STA 252 & 255, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. RECEIVED PART AND INSTALLED IAW EO 00-316 WITH APPROVED 8110-3 DATED 01/02/01.
